MathSciNet Relay Station
MathSciNet bibliographic data
MR1617344 26A21 (54C08 54C30)
Maliszewski, Aleksander On the averages of Darboux functions. Trans. Amer. Math. Soc. 350 (1998), no. 7, 2833–2846.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement